MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PIN TRL LNR NEUT 62ODX28ID; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS INC US PIN TRL LNR NEUT 62ODX28ID; HIP INSTRUMENTS : ACETABULAR TRIALS
Model Number 2218-28-062
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow up medwatch will be filed as appropriate.
 
Event or Problem Description
Staff have indicated that the mentioned liner trials have all been stripped and no longer properly work with the screwdriver for insertion or removal.The liner impactor handle has been cracked due to wear and tear and also needs replacing.Please send replacements as soon as possible.Did not occur intra-op and therefore no patient issues or surgical delay.No further information is available.Please send replacements direct to the following address: (b)(6).Patient status/ outcome / consequences: no.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown.Is the patient part of a clinical study: unknown.Ip (b)(4).Device property of none, device in possession of none, ip (b)(4).Device property of none.Device in possession of none.Ip (b)(4).Device property of none.Device in possession of none.Ip (b)(4).Device property of none.Device in possession of none.Ip (b)(4).Device property of none.Device in possession of none.Ip (b)(4).Device property of none.Device in possession of none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.True.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
PIN TRL LNR NEUT 62ODX28ID
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10323243
Report Number1818910-2020-16867
Device Sequence Number19561233
Product Code LXH
UDI-Device Identifier10603295100263
UDI-Public10603295100263
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2218-28-062
Device Catalogue Number221828062
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2020
Supplement Date Received by Manufacturer09/09/2020
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1